Had Overfill of Tear Trough and Cheek and Many Hyaluronidase Injections to Remove - Calgary, AB

Hi I had hyaloronic acid injected under eyes and...

Hi I had hyaloronic acid injected under eyes and it looked awful I think it should be banned. I have gone through many hyaluronidase injections and have felt tingling and itchy skin during all this time and increased fluid under eyes, almost allergy-like. I had an allergy test on arm and did not get a reaction but feel bad from the injections in face, not sure why. I would strongly urge no one to ever get this done!! A complete nightmare. I still have product in the area and am not sure whether this will resolve. THey told me the product would last one year and it's been two with nine hyaluronidase injections.

3 Comments

How are you doing now? I'm living this nightmare too.
  • Reply
Hi Calgary756,
I just sent you a PM.
I am so sorry to hear you are going through this too. Problems like this are becoming a common theme on the forum. My eyelids are also fluid filled and allergy-like. with the filler they were firm. after months of hyaluronidase i just have fluid bags there instead. more uneven and discolored than before. They also itch and sometimes ache and burn.
Long lasting problems can cause depression. I have dealt with this for 12 months. Now I avoid cameras and parties. Even avoid having coffee with friends. I wear sunglasses in public always.
My face is ruined at the ripe old age of 30. People always ask "haven't you slept" or "what happended?".
Looking for an eyelid surgeon who might be able to help.
  • Reply

Hi Calgary756, 

Thanks for the review. I'm sorry you had to deal with all of this. Have you gone and asked your doctor what is going on? How are you doing now? Please keep us updated.

Thanks,

-Britt

  • Reply
Name not provided

unskilled and not truthful

Was this review helpful? 1 other found this helpful